Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 9, NWS Memphis, TN

February 21, 20054 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Feb 21, 2005, 5:50 AM CST for 4 counties in Tennessee. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2005, 5:50 AM CST (11:50 UTC)
Expired
Feb 21, 2005, 6:45 AM CST
In force
55 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 12:30 AM CSTSevere Thunderstorm WatchSPC6 hr
Feb 21, 5:45 AM CSTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 211153
SVRMEG
TNC045-095-097-131-211245-
/O.NEW.KMEG.SV.W.0009.050221T1150Z-050221T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
552 AM CST MON FEB 21 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DYER COUNTY IN NORTHWEST TENNESSEE
  LAKE COUNTY IN NORTHWEST TENNESSEE
  OBION COUNTY IN NORTHWEST TENNESSEE
  LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 645 AM CST

* AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH AND GOLFBALL SIZE HAIL.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING   FROM 24 MILES WEST OF TIPTONVILLE TO 15
  MILES WEST OF HELOISE TO 23 MILES SOUTHWEST OF HELOISE...OR
  ALONG A LINE EXTENDING FROM 11 MILES WEST OF PORTAGEVILLE TO
  STEELE TO 6 MILES SOUTHWEST OF GOSNELL...AND MOVING EAST AT 55
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
  GROVE...RIDGELY...MISTON...EDITH...BRADLEYTOWN...UNIONVILLE...
  MILLSFIELD...CLOVERDALE...DYERSBURG...HALLS...CLAYTON...NEWBERN...
  OBION...ROELLEN...TROY...UNION CITY...KENTON AND SOUTH FULTON.

.THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
 DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
 AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN AFFECT
 ACROSS THE WARNED AREA THROUGH 900 AM CST.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3648 8882 3641 8882 3640 8895 3621 8897
      3619 8916 3603 8918 3589 8928 3584 8946
      3588 8975 3591 8963 3600 8972 3617 8958
      3625 8970 3626 8955 3635 8962 3637 8951
      3650 8951 3644 8948 3650 8941

$$
1 follow-up statement
000 
WWUS54 KMEG 211216
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
614 AM CST MON FEB 21 2005

TNC045-095-097-131-211245-
/O.CON.KMEG.SV.W.0009.000000T0000Z-050221T1245Z/
LAUDERDALE TN-LAKE TN-OBION TN-DYER TN-
614 AM CST MON FEB 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM CST FOR
DYER...OBION...LAKE AND LAUDERDALE COUNTIES...

AT 610 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES EAST OF 
PORTAGEVILLE TO 9 MILES SOUTHEAST OF CARUTHERSVILLE TO 8 MILES 
SOUTHWEST OF MARTIN...MOVING EAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OBION...
TROY...TRIMBLE...HELOISE...MILLSFIELD...SAMBURG...CLAYTON...
NEWBERN...WOODLAND MILLS...UNION CITY...UNIONVILLE...ROELLEN...
HALLS...DYERSBURG AND BRADLEYTOWN.

.THIS STORM HAS A HISTORY OF PRODUCING WINDS IN EXCESS OF 60 MPH AND 
LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY
MORNING FOR EASTERN ARKANSAS AND SOUTHEAST MISSOURI AND NORTHERN 
MISSISSIPPI AND WESTERN TENNESSEE.

LAT...LON 3648 8882 3641 8882 3640 8895 3621 8897
      3619 8916 3603 8918 3589 8928 3584 8946
      3588 8975 3591 8963 3600 8972 3617 8958
      3625 8970 3626 8955 3635 8962 3637 8951
      3650 8951 3644 8948 3650 8941

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:42 AM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 21, 3:42 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
342 AM CST MON FEB 21 2005

.DISCUSSION...
STRONG SHORTWAVE TRANSLATING ACROSS NORTHWEST ARKANSAS EARLY THIS
MORNING. SEVERE CONVECTION OCCURRING WITH THIS SYSTEM AS IT HEADS
TOWARD THE MID SOUTH. THE SEVERE THUNDERSTORMS THAT MOVED ACROSS
NORTHEAST ARKANSAS EARLIER TONIGHT HAS MADE ITS WAY TO NEAR THE TN
RIVER.

EXPECT THUNDERSTORMS TO MOVE INTO THE AREA BEFORE NOON. ONCE THE
SHORTWAVE PASSES TO THE EAST...THE COLD FRONT WILL OOZE INTO THE
NORTHERN HALF OF THE FORECAST AREA BY EARLY EVENING. THE FRONT WILL
STALL ACROSS THE NORTHERN HALF OF THE FORECAST AREA OVERNIGHT. THIS
WILL SERVE AS A FOCUS MECHANISM FOR SOME POSSIBLE SHOWERS AND
THUNDERSTORMS.

WEDNESDAY THE FRONT WILL DRIFT FARTHER SOUTH AS SURFACE HIGH
PRESSURE BUILDS INTO THE AREA. THE MID SOUTH WILL DRY OUT AFTER
WEDNESDAY.

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM
     ARZ008-009-017-018-026>028-035-036-048-049.
MS...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM MSZ001>009-014.
MO...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM. MOZ113-115.
TN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM.
     TNZ001>004-019>021-048>055-088>092

&&
Hazardous weather outlook, Feb 21, 4:32 AM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
432 AM CST MON FEB 21 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-221100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
432 AM CST MON FEB 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE ACROSS EASTERN
ARKANSAS...WESTERN TENNESSEE AND PARTS OF NORTHERN MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THESE AREAS. THE MAIN
THREAT WITH THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS.
VERY HEAVY RAIN IS ALSO POSSIBLE ACROSS PARTS OF WEST TENNESSEE
WHERE A FRONTAL BOUNDARY WILL STALL.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, Feb 21, 2:02 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
202 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             JOINER                  35.51N 90.15W
02/21/2005  0.75 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0143 AM     HAIL             3 W COVINGTON           35.57N 89.70W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE

0143 AM     HAIL             2 W MUNFORD             35.45N 89.84W
02/21/2005  1.00 INCH        TIPTON             TN   AIRPLANE PILOT

0153 AM     HAIL             ATOKA                   35.45N 89.77W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND

0153 AM     HAIL             MUNFORD                 35.45N 89.80W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
            DEEP. ESTIMATED WIND GUST OF 60 MPH

0155 AM     HAIL             STANTON                 35.46N 89.40W
02/21/2005  1.00 INCH        HAYWOOD            TN   AMATEUR RADIO

&&

JFB
Local storm report, Feb 21, 2:11 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
211 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             JOINER                  35.51N 90.15W
02/21/2005  0.75 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0143 AM     HAIL             2 W MUNFORD             35.45N 89.84W
02/21/2005  1.00 INCH        TIPTON             TN   AIRPLANE PILOT

0143 AM     HAIL             3 W COVINGTON           35.57N 89.70W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE

0153 AM     HAIL             ATOKA                   35.45N 89.77W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND

0153 AM     HAIL             MUNFORD                 35.45N 89.80W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
            DEEP. ESTIMATED WIND GUST OF 60 MPH

0155 AM     HAIL             STANTON                 35.46N 89.40W
02/21/2005  1.00 INCH        HAYWOOD            TN   AMATEUR RADIO

0200 AM     HAIL             3 S COVINGTON           35.52N 89.65W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

&&

JFB
Local storm report, Feb 21, 4:50 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
450 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     HAIL             LYNN                    36.01N 91.25W
02/21/2005  1.75 INCH        LAWRENCE           AR   LAW ENFORCEMENT

0443 AM     HAIL             SMITHVILLE              36.08N 91.30W
02/21/2005  1.00 INCH        LAWRENCE           AR   AMATEUR RADIO

&&

VALLE
Local storm report, Feb 21, 4:58 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
458 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             JOINER                  35.51N 90.15W
02/21/2005  0.75 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0143 AM     HAIL             2 W MUNFORD             35.45N 89.84W
02/21/2005  1.00 INCH        TIPTON             TN   LAW ENFORCEMENT

0143 AM     HAIL             3 W COVINGTON           35.57N 89.70W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE

0153 AM     HAIL             MUNFORD                 35.45N 89.80W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
            DEEP. ESTIMATED WIND GUST OF 60 MPH

0153 AM     HAIL             ATOKA                   35.45N 89.77W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND

0155 AM     HAIL             STANTON                 35.46N 89.40W
02/21/2005  1.00 INCH        HAYWOOD            TN   AMATEUR RADIO

0200 AM     HAIL             3 S COVINGTON           35.52N 89.65W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

0440 AM     HAIL             3 S LYNN                35.96N 91.25W
02/21/2005  1.25 INCH        LAWRENCE           AR   TRAINED SPOTTER

0443 AM     HAIL             SMITHVILLE              36.08N 91.30W
02/21/2005  1.00 INCH        LAWRENCE           AR   AMATEUR RADIO

0448 AM     HAIL             LYNN                    36.01N 91.25W
02/21/2005  1.75 INCH        LAWRENCE           AR   LAW ENFORCEMENT

&&

VALLE
Local storm report, Feb 21, 5:14 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
514 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             JOINER                  35.51N 90.15W
02/21/2005  0.75 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0143 AM     HAIL             2 W MUNFORD             35.45N 89.84W
02/21/2005  1.00 INCH        TIPTON             TN   LAW ENFORCEMENT

0143 AM     HAIL             3 W COVINGTON           35.57N 89.70W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE

0153 AM     HAIL             ATOKA                   35.45N 89.77W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND

0153 AM     HAIL             MUNFORD                 35.45N 89.80W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
            DEEP. ESTIMATED WIND GUST OF 60 MPH

0155 AM     HAIL             STANTON                 35.46N 89.40W
02/21/2005  1.00 INCH        HAYWOOD            TN   AMATEUR RADIO

0200 AM     HAIL             3 S COVINGTON           35.52N 89.65W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

0440 AM     HAIL             3 S LYNN                35.96N 91.25W
02/21/2005  1.25 INCH        LAWRENCE           AR   TRAINED SPOTTER

0443 AM     HAIL             SMITHVILLE              36.08N 91.30W
02/21/2005  1.00 INCH        LAWRENCE           AR   AMATEUR RADIO

0448 AM     HAIL             LYNN                    36.01N 91.25W
02/21/2005  1.75 INCH        LAWRENCE           AR   LAW ENFORCEMENT

0510 AM     HAIL             11 N JONESBORO          35.98N 90.69W
02/21/2005  1.00 INCH        GREENE             AR   LAW ENFORCEMENT

            NEAR THE TOWN OF LORADO.

&&

VALLE
Local storm report, Feb 21, 5:49 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CST MON FEB 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     HAIL             JOINER                  35.51N 90.15W
02/21/2005  0.75 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0143 AM     HAIL             3 W COVINGTON           35.57N 89.70W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            CAUSING SOME DAMAGE TO WINDSHIELD OF SPOTTERS AUTOMOBILE

0143 AM     HAIL             2 W MUNFORD             35.45N 89.84W
02/21/2005  1.00 INCH        TIPTON             TN   LAW ENFORCEMENT

0153 AM     HAIL             MUNFORD                 35.45N 89.80W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND...UP TO ONE INCH
            DEEP. ESTIMATED WIND GUST OF 60 MPH

0153 AM     HAIL             ATOKA                   35.45N 89.77W
02/21/2005  0.88 INCH        TIPTON             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING THE GROUND

0155 AM     HAIL             STANTON                 35.46N 89.40W
02/21/2005  1.00 INCH        HAYWOOD            TN   AMATEUR RADIO

0200 AM     HAIL             3 S COVINGTON           35.52N 89.65W
02/21/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

0440 AM     HAIL             3 S LYNN                35.96N 91.25W
02/21/2005  1.25 INCH        LAWRENCE           AR   TRAINED SPOTTER

0443 AM     HAIL             SMITHVILLE              36.08N 91.30W
02/21/2005  1.00 INCH        LAWRENCE           AR   AMATEUR RADIO

0448 AM     HAIL             LYNN                    36.01N 91.25W
02/21/2005  1.75 INCH        LAWRENCE           AR   LAW ENFORCEMENT

0510 AM     HAIL             11 N JONESBORO          35.98N 90.69W
02/21/2005  1.00 INCH        GREENE             AR   LAW ENFORCEMENT

            NEAR THE TOWN OF LORADO.

0520 AM     HAIL             PARAGOULD               36.06N 90.51W
02/21/2005  0.75 INCH        GREENE             AR   TRAINED SPOTTER

0523 AM     HAIL             PARAGOULD               36.06N 90.51W
02/21/2005  0.88 INCH        GREENE             AR   TRAINED SPOTTER

0531 AM     HAIL             MONETTE                 35.89N 90.34W
02/21/2005  0.88 INCH        CRAIGHEAD          AR   AMATEUR RADIO

            COVERING THE GROUND.

0535 AM     HAIL             JONESBORO               35.82N 90.69W
02/21/2005  0.75 INCH        CRAIGHEAD          AR   LAW ENFORCEMENT

0538 AM     HAIL             ARBYRD                  36.05N 90.24W
02/21/2005  1.00 INCH        DUNKLIN            MO   LAW ENFORCEMENT

0538 AM     HAIL             3 N MANILA              35.93N 90.16W
02/21/2005  1.00 INCH        MISSISSIPPI        AR   TRAINED SPOTTER

0538 AM     TSTM WND GST     ARBYRD                  36.05N 90.24W
02/21/2005  60 MPH           DUNKLIN            MO   LAW ENFORCEMENT

&&

VALLE

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 1:18 AM CSTSevere Thunderstorm WarningMEGTipton42 min
Feb 21, 1:52 AM CSTSevere Thunderstorm WarningMEGHaywood23 min
Feb 21, 1:57 AM CSTSevere Thunderstorm WarningMEGTipton18 min
Feb 21, 2:13 AM CSTSevere Thunderstorm WarningMEGHaywood32 min
Feb 21, 6:51 AM CSTSevere Thunderstorm WarningMEGShelby, Tipton24 min
Feb 21, 7:47 AM CSTSevere Thunderstorm WarningMEGFayette, Hardeman30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.